# SDR UALA2013050803225

- Difficulty date: May 5, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,888 hours, 10,115 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330038
- Condition: Discharged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR ASSIST BOTTLE AT L4 DOOR DISCHARGED. REPLACED IAW 52-11-06.
